Generalization of some important theorems to E-midconvex functions


Mirzapour F., Mirzapour A., Meghdadi M.

APPLIED MATHEMATICS LETTERS, vol.24, no.8, pp.1384-1388, 2011 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 8
  • Publication Date: 2011
  • Doi Number: 10.1016/j.aml.2011.03.016
  • Journal Name: APPLIED MATHEMATICS LETTERS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1384-1388
  • Gazi University Affiliated: Yes

Abstract

In this article we have discussed the E-convex functions and studied the theorems of Jensen, Bernstein-Doetsch. Blumberg-Sierpinski and Ostrowski on E-midconvex functions. (C) 2011 Elsevier Ltd. All rights reserved.